Comparison of powers of some tests for testing homogeneity under order restrictions in multivariate normal means

Shoichi Sasabuchi, D. D.Sarath Kulatunga, Hiroyuki Saito

Research output: Contribution to journalArticle

10 Citations (Scopus)

Abstract

In this paper attention is directed towards the construction of a reasonable test for testing the homogeneity of normal mean vectors against multivariate isotonic alternatives. Since the covariate structure of the covariance matrices other than the independence with equal covariance matrices causes grave problems in computing the null distribution of the likelihood ratio test, we propose three possible test procedures, and investigate them through extensive simulations in the bivariate case.

Original languageEnglish
Pages (from-to)131-160
Number of pages30
JournalAmerican Journal of Mathematical and Management Sciences
Volume18
Issue number1-2
DOIs
Publication statusPublished - Jan 1 1998

Fingerprint

Order Restriction
Multivariate Normal
Covariance matrix
Homogeneity
Testing
Null Distribution
Likelihood Ratio Test
Covariates
Computing
Alternatives
Simulation
Independence
Likelihood ratio test

All Science Journal Classification (ASJC) codes

  • Business, Management and Accounting(all)
  • Applied Mathematics

Cite this

Comparison of powers of some tests for testing homogeneity under order restrictions in multivariate normal means. / Sasabuchi, Shoichi; Kulatunga, D. D.Sarath; Saito, Hiroyuki.

In: American Journal of Mathematical and Management Sciences, Vol. 18, No. 1-2, 01.01.1998, p. 131-160.

Research output: Contribution to journalArticle

@article{c94d79a33a94493d8b43a3ad70b25e54,
title = "Comparison of powers of some tests for testing homogeneity under order restrictions in multivariate normal means",
abstract = "In this paper attention is directed towards the construction of a reasonable test for testing the homogeneity of normal mean vectors against multivariate isotonic alternatives. Since the covariate structure of the covariance matrices other than the independence with equal covariance matrices causes grave problems in computing the null distribution of the likelihood ratio test, we propose three possible test procedures, and investigate them through extensive simulations in the bivariate case.",
author = "Shoichi Sasabuchi and Kulatunga, {D. D.Sarath} and Hiroyuki Saito",
year = "1998",
month = "1",
day = "1",
doi = "10.1080/01966324.1998.10737457",
language = "English",
volume = "18",
pages = "131--160",
journal = "American Journal of Mathematical and Management Sciences",
issn = "0196-6324",
publisher = "American Sciences Press Inc.",
number = "1-2",

}

TY - JOUR

T1 - Comparison of powers of some tests for testing homogeneity under order restrictions in multivariate normal means

AU - Sasabuchi, Shoichi

AU - Kulatunga, D. D.Sarath

AU - Saito, Hiroyuki

PY - 1998/1/1

Y1 - 1998/1/1

N2 - In this paper attention is directed towards the construction of a reasonable test for testing the homogeneity of normal mean vectors against multivariate isotonic alternatives. Since the covariate structure of the covariance matrices other than the independence with equal covariance matrices causes grave problems in computing the null distribution of the likelihood ratio test, we propose three possible test procedures, and investigate them through extensive simulations in the bivariate case.

AB - In this paper attention is directed towards the construction of a reasonable test for testing the homogeneity of normal mean vectors against multivariate isotonic alternatives. Since the covariate structure of the covariance matrices other than the independence with equal covariance matrices causes grave problems in computing the null distribution of the likelihood ratio test, we propose three possible test procedures, and investigate them through extensive simulations in the bivariate case.

UR - http://www.scopus.com/inward/record.url?scp=0031635046&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031635046&partnerID=8YFLogxK

U2 - 10.1080/01966324.1998.10737457

DO - 10.1080/01966324.1998.10737457

M3 - Article

AN - SCOPUS:0031635046

VL - 18

SP - 131

EP - 160

JO - American Journal of Mathematical and Management Sciences

JF - American Journal of Mathematical and Management Sciences

SN - 0196-6324

IS - 1-2

ER -